MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3341352
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is part of a batch of late reports resulting from internally identified data inconsistencies between a postmarket study and our complaint handling databases.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: revision on nipple.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
This event is associated with the glow clinical trial.It was reported that a female patient who underwent breast reconstruction surgery with a 555cc mentor memoryshape breast implant experienced left sided hypertrophic scar post procedure.Patient underwent a small revision to area where her nipple used to be.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key15636064
Report Number1645337-2022-12620
Device Sequence Number2723947
Product Code FTR
UDI-Device Identifier00081317005230
UDI-Public00081317005230
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number3341352
Device Catalogue Number3341352
Device Lot Number7485149
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2020
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale